# SDR SWIA971329

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Engine: Pwa PW118B
- System (JASC): 2613 · Overheat Detection
- Part: Warning
- Condition: Activated
- Location: Right
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT DUCT LEAK WARNING OCCURRED DURING TAKEOFF.  RETURNED TO AIRPORT MEL 75-32-2.  OPS CHECKS GOOD WITH NO DEFECTS NOTED.
